MAUDE Adverse Event Report: SYNTHES GMBH TFNA HELICAL BLADE PERF L90 TAN; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH TFNA HELICAL BLADE PERF L90 TAN; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 04.038.390S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Notching (4890)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history lot
=
> manufacturing location: elmira / packaged, sterilized and released by: monument manufacturing date: 31-jan-2025 expiration date: 01-jan-2035 part number: 04.038.390s, tfna fenestrated helical blade 90mm -sterile lot number: 49892p2 (sterile) lot quantity: 96 review of the dhr file: helical blade was manufactured by elmira; lot numbers 48367p0 quantity 96.Parts were packaged, sterilized, and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll), lmd rev ac was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 30757 supplied by sterigenics was reviewed and determined to be conforming.A manufacturing record evaluation was performed for the finished device with batch number 49892p2.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Device history review
=
> this lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A manufacturing record evaluation was performed for the finished device with batch number 49892p2.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent unknown surgery.The surgery was completed successfully with no surgical delay.It appears that excessive compression had been applied during the initial surgery and stress had been put on the lateral wall, causing it to crack.The affected area appears to have become more unstable since the initial surgery.The locking mechanism had also been set in a sliding position, which resulted in a bone-to-nail situation, with the blade moving in the direction of cutting out.The treatment plan is that the dislocation does not appear to have progressed over the past week from the alert date, so the surgeon will monitor the situation with teriparatide for two weeks.

Brand Name
TFNA HELICAL BLADE PERF L90 TAN
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22160257
Report Number8030965-2025-05698
Device Sequence Number12638941
Product Code KTT
UDI-Device Identifier10886982099259
UDI-Public(01)10886982099259(17)350101(10)49892P2
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.038.390S
Device Lot Number49892P2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown